Scrip is part of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC’s registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 8860726.

This copy is for your personal, non-commercial use. For high-quality copies or electronic reprints for distribution to colleagues or customers, please call +44 (0) 20 3377 3183

Printed By

UsernamePublicRestriction
UsernamePublicRestriction

DHEA adverse event reports to FDA cite reactions ranging from acne to tachycardia.

This article was originally published in The Tan Sheet

Executive Summary

DHEA ADVERSE EVENT REPORTS TO FDA link the dietary supplement to reactions ranging from acne to tachycardia, according to the most recently updated version of the FDA Office of Special Nutritionals Adverse Event Monitoring Systems database. Fifteen reports listed in the first half of 1997 link DHEA, or dehydroepiandrosterone, with acne, fatigue, rash, macular eruption, increased ocular pressure, increased heart rate, hepatitis, venous distention, tachycardia and palpitations.
Advertisement

Topics

Advertisement
UsernamePublicRestriction

Register

PS087499

Ask The Analyst

Please Note: Click here for more information on the Ask the Analyst service.

Your question has been successfully sent to the email address below and we will get back as soon as possible. my@email.address.

All fields are required.

Please make sure all fields are completed.

Please make sure you have filled out all fields

Please make sure you have filled out all fields

Please enter a valid e-mail address

Please enter a valid Phone Number

Ask your question to our analysts

Cancel